# SDR DXTA2024032511288

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N598QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0157
- Aircraft time: 5,522 hours, 3,566 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Faulted
- Location: Main Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR HANDLE WILL NOT MOVE TO LOCK POSITION TO LOCK PINS IN PLACE. RAN N1 CHECK LIST.  REMOVED MAIN DOOR STEPS AND PANEL'S TO INSPECT DOOR. NO DAMAGE OR FOD FOUND. THE UPPER AFT DOOR PIN IS RETRACKING AND CAMING OVER CENTER. WHEN THIS HAPPENS THE DOOR HANDLE WILL NOT MOVE TO CLOSES TIIE CABIN DOOR. PERFORMED CABIN DOOR LATCHING/LOCKING ADJUSTMENT/TEST, PER THE AMM 52-10-40 STEP 4 A.1 TIIRU 4. A.15. DECREASED THE UPPER AFT PUSH ROD LENGHT ONE FULL TURN. FLAG NOW COVERS CORRECTLY IN THE WINDOW. PIN WILL NO LONGER CAM OVER. INSTALLED PAN LES AND THE CABIN DOOR STEPS. ALL OPS CHEKS GOOD. C/W MAIN CABIN DOOR HEALTH CHECK DATA COLLECTION CHECK LIST, WORK DONE JAW AMM 52-10·04.
